Depression Community
Side effects of medications.
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Side effects of medications.

I have been using some medicines for depression and I sometimes feel headache and physicial weakness. I want its answer Why it happens?
Addiction Recovery Hawaii
547573_tn?1234659310
Namaste,

Since you didn't mention which medications you are taking it's difficult to determine if the symptoms you are suffering are a direct result of those medications.

Know however, that every medication has it's own set of side effects and that medications in combination can create a whole new set of side effects.

Some of us deal with side effects on a regular basis because use of the medication is more benifical than not taking it and we, therefore, learn to live with minor discomforts.

If you just started taking these medications, you're body may not yet be used to them and it may be several weeks before these issues resolve themselves.

Otherwise if they are that bothersome, contact your mental health provider for further advice.

Michael(Jikan)
Blank
Post a Comment
To
Recent Activity
Avatar_f_tn
Blank
Iloveyou123456 commented on Derealization and Dep...
5 hrs ago
2020005_tn?1417986816
Blank
KTowne commented on ribaby15's status
8 hrs ago
1236893_tn?1408490528
Blank
Promising Alternative to Allergy Sh...
10 hrs ago by gymdandee
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Depression Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank